Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

RE:getting more depressed on lamictal? Emme

Posted by theo on August 27, 2004, at 10:00:43

In reply to RE:getting more depressed on lamictal? theo, posted by Emme on August 27, 2004, at 8:22:14

I'm not giving up but my doc said once you get to a point, and start to feel slowed, thats when you probably need to back down. She said once you get past 150mg, you start to get more of a stabilzing effect which I don't need, just the antidepressant effect. So I'm backing down to 100mg for a few weeks versus increasing the dose.

One can end up chasing the antidepressant benefits and be a non-funtioning individual because they are over stablized.

That's just her opinion.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:theo thread:380922
URL: http://www.dr-bob.org/babble/20040825/msgs/382907.html